MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H74939354080
Medical Device Problem Codes Entrapment of Device (1212); Mechanical Problem (1384); Nonstandard Device (1420); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The opticross 6 hd imaging catheter was advanced for ultrasound examination of the moderately tortuous and moderately calcified target lesion.During the procedure, the catheter rotation locked up.The catheter became entangled with, and wrapped around, the non-boston scientific guidewire.The catheter and wire had to be removed together.The procedure was completed with an alternate device.There were no patient complications.
 
Additional Manufacturer Narrative
G4 premarket / 510(k): k173820, k213593.
 
Additional Manufacturer Narrative
G4 premarket / 510(k): k173820, k213593.The device was returned for analysis.Visual and microscopic inspection revealed the sheath was kinked, the imaging core was damaged, and there were ripples in the imaging window.Microscopic inspection revealed guidewire exit port and tip damage.The catheter was properly recognized by the imaging system when plugged into the motor drive unit, and no connection issues or errors were detected during its testing.The auto pullback could not be performed due to the device condition.
 
Event or Problem Description

Brand Name
OPTICROSS? 6 HD
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23197051
Report Number2124215-2025-69607
Device Sequence Number9730139
Product Code OBJ
UDI-Device Identifier08714729960775
UDI-Public(01)08714729960775(17)270528(10)36624684
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K173820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939354080
Device Catalogue NumberH74939354080
Device Lot Number0036624684
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO RUNTHROUGH 0.014 GUIDEWIRE; TERUMO RUNTHROUGH 0.014 GUIDEWIRE
Patient SexUnknown